# SDR DALA2022111407309

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 29,520 hours, 11,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS NOT WORKING AT MID CABIN. REPLACED 3EA BATTERY PACKS M2626/M1670M2335 PER B737 AMM 33-51-06. OPS CK'S GOOD.
